# SDR 2025FA0000415

- Difficulty date: June 12, 2025
- Submitted: June 22, 2025
- Operation: General aviation
- Aircraft: N891DM
- Make and model: Cirrus SR22T
- Aircraft serial: 0353
- Aircraft time: 2,604 hours
- Engine: Cont TSIO550K
- Engine time: 601 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder Head
- Part serial: AC21IB170
- Condition: Cracked
- Location: Engine
- Part time: 601 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, R
- Precautionary procedure: A

## Discrepancy

AD2020-16-11 PREVIOUSLY COMPLIED WITH ON 11/12/24 AT 2158.7 FLIGHT TIME (536.5 SFRM) TO PREVENT CYLINDER CRACKS.  SEVEN MONTHS AND 64.5 HOURS LATER, CYLINDER #5 CRACKED AND BROKE FREE WHILE AIRBORNE AT 12,000 FEET APPROXIMATELY 18.5 MILES WEST-NORTHWEST OF MGW (MORGANTOWN, WV) LEADING TO A ROUGH RUNNING ENGINE, LOSS OF SOME ENGINE POWER, AND THAT CYLINDER GOING OFFLINE.  AN EMERGENCY WAS DECLARED AND A SAFE DIVERSION TO MGW WAS MADE WITH THE ENGINE STILL RUNNING AND NO INDICATION OF A LOSS OF OIL PRESSURE.  UPON LANDING, AN OIL LEAK FROM THE BOTTOM RIGHT COWLING WAS EVIDENT, ALONG WITH THE CYLINDER CRACKED BETWEEN THE ROCKER BOX COVER.  I AM UNSURE OF THE PART NUMBER OF THE CYLINDER (IT WAS INSTALLED WITH THE FACTORY REMANUFACTURED ENGINE BY THE PRIOR OWNER IN JANUARY 2022 AND THE SERIAL NUMBER IS LISTED AS AC21IB170) BUT WILL UPDATE THE REPORT IF I FIND OUT THE INFORMATION FROM THE MECHANIC CURRENTLY WORKING ON THE PLANE.
